| Catalog Number |
22295 |
| Medical Device Problem Codes |
Leak/Splash (1354); Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.It is possible that the connection port was not fully connected/tightened and/or not coaxially aligned thus resulting in the reported loose/intermittent connection and the reported leak; however, as the device was not returned for analysis, this cannot be confirmed.The investigation was unable to determine a conclusive cause for the reported loose/intermittent connection and leak.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat the carotid artery.The rotating hemostatic valve (rhv) was flushed initially as it was difficult to tighten the device when connecting the guiding catheter.When the rhv was connected to apply pressure to a balloon in the carotid artery, contrast leaked from the connection.Despite connecting the devices again, contrast still leaked.A new device was used to complete the procedure.There were no adverse patient effects and there was no reported clinically significant delay in the procedure.No additional information was provided.